MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/rcr2.1093

Медицинская библиотека · Respirology case reports · 2023

A case of disseminated intravascular coagulation following tumour lysis syndrome due to small cell carcinoma of the lung.

Takahashi Saeko, Takehara Tomohiro, Tani Tetsuo, Ishioka Kota, Madoiwa Seiji

Клинический случайСтатьяПеревод в очереди

Аннотация

A 64-year-old man was diagnosed with small cell lung cancer (SCLC) with multiple bone and liver metastases and bone marrow metastases. Spontaneous tumour lysis syndrome (TLS) was observed before starting chemotherapy with carboplatin, etoposide, and atezolizumab. The tumour further collapsed, and the patient developed disseminated intravascular coagulation (DIC) on day 4 of chemotherapy. The patient was successfully treated with intravenous hydration and rasburicase for TLS and subcutaneous unfractionated heparin for DIC. A large amount of tissue factor may be released in TLS, which could induce DIC. However, to the best of our knowledge, this is the first report of DIC following TLS in a case of SCLC. DIC following TLS in SCLC is a rare but life-threatening oncologic complication. Therefore, clinicians should be aware of this possibility when treating patients with advanced SCLC.

Для цитирования: Takahashi Saeko, Takehara Tomohiro, Tani Tetsuo, Ishioka Kota, Madoiwa Seiji. A case of disseminated intravascular coagulation following tumour lysis syndrome due to small cell carcinoma of the lung.. Respirology case reports. 2023. DOI: 10.1002/rcr2.1093.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.